# SDR 20010320CW015

- Difficulty date: February 9, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N2892W
- Make and model: Beech 58
- Aircraft serial: TH389
- Engine: Cont IO520C
- System (JASC): 2330 · Entertainment System
- Part: Audio Panel
- Part number: KMA20066102403
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING , HAD SMOKE COMING OUT FROM AUDIO PANEL.  HAD AVIONIC SHOP REMOVE AND REPLACED.  AUDIO PANEL OPS CHECKS GOOD.
